# SDR DALA2016031101857

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CLIP BS 1380 PROYECTION LONG 15 LT AT AFT ACC COMPARTMENT.  FABRICATED AND REPLACED FRAME CLIP IAW SRM 53-14-4 AND 51-10-3, PAR 14 AND 21 AND 51-30-5 AND 51-30-2, 51-10-4.
